I took plan b about a month ago. I finish my period off on a friday and had sex in that day took plan b 30 hours later . I had bleeding for 3 days 5 days after and now a month after Im anxious to see if it work or I dint . I have what it seems cramps and im a week late on my period . Is this plan b and side effects ?
It can give you side effects that can make you think you're pregnant. You may or may not have a withdrawal bleed. Your period can be late too.
There is no evidence that it causes any damage to your body. We are concerned that years down the road the girls who use it like it was candy will have problems.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2014 • 1 answer
Posted 8 Jun 2014 • 1 answer
Posted 18 Dec 2015 • 0 answers
Posted 31 Mar 2016 • 0 answers
Posted 26 Apr 2016 • 2 answers